# SDR SWIA95683

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE LEVEL AT FL 350, CAPTAIN'S WINDSHIELD CRACKED, DIVERTED TO RKS.  DESCENT AND LANDING WERE UNEVENTFULL.  CONTACTED SGU MX CONTROL REMOVED AND REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-11-00 PAGES 401 TO 410.  TORQUED ALL BOLTS AND REINSTALLED NEW SEAL.
